# SDR UALA2009100503120

- Difficulty date: October 5, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,353 hours, 5,087 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEL LIGHT DAMAGED AT LAV CORNER, JUST FWD OF DOOR 2R.  ACP INTERIM REPAIR TO LWR EEL LIGHT, ON LAV CORNER, JUST AHEAD OF DOOR 2R.  BOTH EEL LIGHTS ON CORNER WORK.  RE-EPOXIED LIGHT STANDOFFS TO LAV AND REPLACED WIRE COVER TRIM PIECE.  LIGHT SECURE AND OPERATIONAL.
